Unified Symbolic Algorithm of Gauss Method for Near-Parabolic Orbits

Authors: Sharaf, M.1; Saad, Abdel-Naby2; Sharaf, Amr3

Source: Celestial Mechanics and Dynamical Astronomy, Volume 70, Number 3, March 1998 , pp. 201-214(14)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

In this paper, a unified algorithm of Gauss method for near-parabolic orbits that is valid for both elliptic and hyperbolic cases is established symbolically and numerically.

Keywords: Kepler's equatio; near-parabolic orbits

Document Type: Research Article

DOI: http://dx.doi.org/10.1023/A:1008339612666

Affiliations: 1: Department of Astronomy, Faculty of Science, Cairo University, Egypt, Email: mas@frcu.eun.eg 2: Department of Astronomy, National Research Institute of Astronomy and Geophysics, Cairo, Egypt, Email: astro@frcu.eun.eg 3: Department of Engineering Mathematics and Physics, Faculty of Engineering, Cairo University, Egypt, Email: amrsh@acs.auc.eun.eg

Publication date: March 1, 1998

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page